Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

$\Delta$-sets
HTML articles powered by AMS MathViewer

by R. W. Knight PDF
Trans. Amer. Math. Soc. 339 (1993), 45-60 Request permission

Abstract:

A model of ${\text {ZFC}}$ is constructed in which there exists a subset of the Moore plane that is countably paracompact but not normal. The method used in the construction is forcing using uncountable sets of finite partial functions, ${\omega _1}$ and ${\omega _2}$ are shown to be preserved using a fusion lemma.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 54A35, 03E35, 54D20
  • Retrieve articles in all journals with MSC: 54A35, 03E35, 54D20
Additional Information
  • © Copyright 1993 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 339 (1993), 45-60
  • MSC: Primary 54A35; Secondary 03E35, 54D20
  • DOI: https://doi.org/10.1090/S0002-9947-1993-1196219-6
  • MathSciNet review: 1196219